# SDR CALA2025101710210

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N69888
- Make and model: Boeing 737924ER
- Aircraft serial: 42191
- Aircraft time: 32,312 hours, 11,730 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY FEET SMELL IN  COCKPIT WITH BOTH CREW  SHOES ON.  MINOR SMELL IN CABIN.  ACFT JUST CAME OUT OF A MCO ENGINE WASH, WHICH SEEMS TO HAVE CONTAMINATED PACKS.   REMOVED AND REPLACED RECIRCULATION FILTERS IAW AMM 21-25-01. C/W AMM 05-51-26-800-801-C1 STEP C.2.D AND STEP C.2.E UP TO AND INCLUDING SUB STEP 4. . NO DEFECTS NOTED. AFTER ENGINE RUNS REPLACED RECIRCULATION FILTERS AGAIN AS PRECAUTIONARY.  CONTINUED AMM 05-51-26-800-801-C1 STEP C.2.E FROM C.2.E.5 TO END. NO DEFECTS NOTED.  NO FURTHER MX ACTION REQUIRED.  REPLACED BOTH RECIR FILTERS PER AMM. 21-25-01-000-801. OPS CHK GOOD.
